MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP
Catalog Number 412143
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
I am notifying you that the following complaint received by b.Braun is for info only.One complaint was written for the event description below regarding product number 412143, for "spike dislodged from iv bag in transport" however, there are no samples, no batch number, no pictures so no scar response is required - this is for information only.This email serves as notification of the following events and no further action is required.Cc-400732199 customer 20063402, stony brook university hospital when did the failure occur: before application reason of complaint: 412143 dislodged from iv bag while in transit to the cancer center from pharmacy response expected by: customer; complaint receiver patient injury- no attached information 00116708 registration form customer complaint.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key24231479
Report Number9611423-2026-00001
Device Sequence Number10338400
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown